MAUDE Adverse Event Report: CONMED POWERPRO; SAW, POWERED, AND ACCESSORIES

CONMED POWERPRO; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO2043
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A distributor reported on behalf of a customer that the pro2043, powerpro sagittal saw attachment device was used in a total knee arthroplasty procedure on (b)(6) 2026, and ¿it was reported that when the blade (5023-136) is attached to this attachment and operated, the blade detaches.¿.The procedure was completed with the use of unknown alternate ¿backup power instruments¿.Further assessment found the device fell into the patient and was retrieved.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
POWERPRO
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key25018508
Report Number1017294-2026-00102
Device Sequence Number10399438
Product Code HAB
UDI-Device Identifier10845854028407
UDI-Public(01)10845854028407(11)180817
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO2043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
00502313600, MICRO SAGITTAL BLADE
Patient SexUnknown